MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I20-40
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event remain implanted in the patient; therefore, the devices will not be returned for evaluation.Patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2017 with the implant of an afx2 bifurcated stent graft and an afx vela suprarenal.On (b)(6) 2026, aneurysm growth with a possible type ii endoleak or type iiib endoleak were identified.The patient is stable.Reintervention is scheduled for (b)(6) 2026.Reintervention was completed on (b)(6) 2026 with the implant of an afx vela infrarenal, an afx vela suprarenal and an ovation ix iliac limb extension.At reintervention the possible type iiib was confirmed to be a type ib endoleak which was successfully resolved.A mild type ii endoleak still remains.The patient was stable post reintervention.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key25184935
Report Number3011063223-2026-00055
Device Sequence Number10702177
Product Code MIH
UDI-Device Identifier00818009014689
UDI-Public(01)00818009014689(17)180605
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2018
Device Model NumberBEA25-80/I20-40
Device Lot Number1700486007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN 1708224025)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale